# SDR DL72S992840

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Component: 655692711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B727 AFT CARGO DOOR, NR 5 PRESSURE STOP BEAM WAS FOUND DAMAGED.  THE OUTER T-CHORD OF THE STOP BEAM WAS FOUND CRACKED AT ATA 1095.  REPAIRED PER ER/A 372942-14AD.
